# SDR AALA202111309694

- Difficulty date: November 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 34,921 hours, 4,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: BPAS105
- Condition: Discharged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF WORK CARD IT WAS FOUND THE 3L DOOR UPPER EMERGENCY POWER ASSIST SYSTEM BACKUP BATTERY DISCHARGED. REMOVED AND REPLACED THE UPPER EMERGENCY POWER ASSIST SYSTEM BACKUP BATTERY PER AMM 52-12-24.
